# SDR CALA0600289

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 58,946 hours, 31,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Sta 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN FUSELAGE SKIN BELOW EMERGENCY LIGHT AT STA 727D-727E, S22L TO S24L.  AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5330-03560 AND A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR WITHIN 24 MONTHS OR 6,000 FLIGHT CYCLES WHICHEVER COMES FIRST.
